# SDR SWAA2020120831281

- Difficulty date: November 18, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF AFT OUTBOARD TAB IS CRACKED.  PASSENGER CABIN FLOOR PANEL 221BF WITH CRACKED AFT OUTBOARD TAB WAS REPLACED WITH A SERVICEABLE FLOOR PANEL, DUE TO AMOUNT OF ALLOWABLE DAMAGE, PER SRM 51-10-02-0G-0 PARA 9A(1).
